IEEE - Institute of Electrical and Electronics Engineers, Inc. - Transfer matrix of a Dirac-like singularity of the dielectric permittivity

Author(s): Y. Boucher
Sponsor(s): IEEE Lasers and Electro-Optics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 February 1997
Volume: 33
Page Count: 4
Page(s): 265 - 268
ISSN (Paper): 0018-9197
ISSN (Online): 1558-1713
DOI: 10.1109/3.552267
Regular:

We derive the general expression, for TE-polarization, of the transfer matrix associated to a Dirac-like singularity of the dielectric permittivity. We show that this approach is successful in... View More

Advertisement